# SDR 2012FA0000500

- Difficulty date: July 3, 2012
- Submitted: July 20, 2012
- Operation: General aviation
- Aircraft: N275EC
- Make and model: Beech 95
- Aircraft serial: TD111
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod End
- Part number: 3582518512
- Condition: Separated
- Location: Nose Gear
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ROD END, PN HMXL6FG, CONNECTED TO GEAR RETRACT ROD, SEPARATED AT THAT CONNECTION CAUSING THE NOSE GEAR TO COLLAPSE DURING THE LANDING ROLL OUT.
